I am a 31 year old female. The last two weeks I have been incredibly tired, had a headache pretty much solid, been sick to my stomach on and off, had a rash down both arms from shoulders to wrists and been more dizzy than normal.
Now I cannot group all of these symptoms together because it is not uncommon for me to have headaches (though usually not for 2 weeks straight), I do have sensitive skin (not to this extreme normally), have a sensitive stomach and I take atenolol (the only medication I take) for LOW blood pressure (neurocardiogenicsyncope).
I am tired of being tired, feeling like I just ran a marathon when I get out of bed or step away from my computer while working. Any help would be appreciated.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?